| Model Number |
CD2311-36Q |
| Medical Device Problem Code |
Failure to Interrogate (1332)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that the patient came into the clinic and stated that they were unable to send remote merlin transmissions.Upon interrogation it was noted that there was an internal radio frequency (rf) error.No intervention was reported.There were no patient consequences.